Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Notes


Journal: Math. Comp. 4 (1950), 121-125
DOI: https://doi.org/10.1090/S0025-5718-50-99469-5
Corrigendum: Math. Comp. 5 (1951), 259.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See MTAC, v. 2, p. 139-140, v. 3, p. 222.
  • [2] MTAC,v. 1, p. 451.
  • [1] A. J. C. Cunningham & H. J. Woodall, Factorization of $ {y^n} \pm 1$, London, 1925.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99469-5
Article copyright: © Copyright 1950 American Mathematical Society